Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Charleston, WV

June 8, 20155 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2015, 2:33 PM EDT for 5 counties in West Virginia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 2:33 PM EDT (18:33 UTC)
Expired
Jun 8, 2015, 3:15 PM EDT
In force
42 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV

The radar

The Charleston,WV radar (KRLX), 25 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:00 PM EDTTSTM WND DMG2 Se Madison, WVMULTIPLE TREE LIMBS DOWN IN UNEEDA.
Jun 8, 3:00 PM EDTTSTM WND DMG4 Se Danville, WVLARGE TREE FELL ACROSS YARD AND DRIVEWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS51 KRLX 081833
SVRRLX
WVC005-019-039-043-045-081915-
/O.NEW.KRLX.SV.W.0050.150608T1833Z-150608T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAYETTE COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN LINCOLN COUNTY IN WEST VIRGINIA...
  NORTHERN BOONE COUNTY IN WEST VIRGINIA...
  NORTH CENTRAL LOGAN COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA...

* UNTIL 315 PM EDT

* AT 233 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR CHAPMANVILLE...OR 12 MILES WEST OF MADISON...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...CHESAPEAKE...MARMET...BELLE...CHAPMANVILLE...CEDAR
  GROVE...EAST BANK...GLASGOW...PRATT...JULIAN...BURNWELL...
  POWELLTON...HARTS...DANVILLE...HANDLEY...LEEWOOD...DAWES...
  ESKDALE...FOSTER AND MUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3796 8207 3808 8211 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1833Z 254DEG 30KT 3804 8203 

$$

WOLFE
3 follow-up statements
704 
WWUS51 KRLX 081849
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
249 PM EDT MON JUN 8 2015

WVC045-081858-
/O.CAN.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
LOGAN WV-
249 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOGAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3798 8188 3811 8196 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1848Z 254DEG 30KT 3808 8187 

$$

WVC005-019-039-043-081915-
/O.CON.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-LINCOLN WV-BOONE WV-KANAWHA WV-
249 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN FAYETTE...CENTRAL LINCOLN...NORTHERN BOONE AND
SOUTHEASTERN KANAWHA COUNTIES...

AT 248 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MADISON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MADISON...CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...
GLASGOW...PRATT...BURNWELL...JULIAN...POWELLTON...DANVILLE...
HANDLEY...ESKDALE...FOSTER...PRENTER...TURTLE CREEK...SHARON...
ASHFORD AND RACINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3798 8188 3811 8196 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1848Z 254DEG 30KT 3808 8187 

$$

JB
292 
WWUS51 KRLX 081900
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT MON JUN 8 2015

WVC043-081909-
/O.CAN.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
LINCOLN WV-
300 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1859Z 259DEG 31KT 3808 8173 

$$

WVC005-019-039-081915-
/O.CON.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-BOONE WV-KANAWHA WV-
300 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN FAYETTE...NORTHEASTERN BOONE AND SOUTHEASTERN KANAWHA
COUNTIES...

AT 259 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MADISON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...GLASGOW...
PRATT...BURNWELL...POWELLTON...HANDLEY...ESKDALE...PRENTER...
SHARON...RACINE...LEEWOOD...SETH AND DAWES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1859Z 259DEG 31KT 3808 8173 

$$

JB
113 
WWUS51 KRLX 081911
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
311 PM EDT MON JUN 8 2015

WVC005-019-039-081920-
/O.EXP.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-BOONE WV-KANAWHA WV-
311 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FAYETTE...NORTHEASTERN
BOONE AND SOUTHEASTERN KANAWHA COUNTIES WILL EXPIRE AT 315 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
      3804 8134
TIME...MOT...LOC 1909Z 254DEG 30KT 3808 8173 

$$

JB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:42 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 8, 1:42 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT MON JUN 8 2015

.SYNOPSIS...
A COLD FRONT MOVES THROUGH THIS EVENING AND TONIGHT WITH SHOWERS
AND THUNDERSTORMS. PATTERN BECOME HOT AND HUMID BY MIDWEEK WITH
DIURNAL SHOWERS AND STORMS.

&&

.NEAR TERM /THROUGH TUESDAY/...
SQUALL LINE MOVING THROUGH WEST VIRGINIA EARLY THIS MORNING.
BOWING SEGMENTS WITHIN THIS LINE WILL BE CAPABLE OF STRONG TO
SEVERE LEVEL WINDS. SECOND AREA OF CONVECTION CURRENTLY MOVING
ACROSS SOUTHERN INDIANA. THIS IS TIED TO A VORT MAX/SHORTWAVE
TROUGH CURRENTLY MOVING THROUGH THE BOTTOM OF THE MAIN UPPER
TROUGH. EXPECT THIS TO MOVE UP THE OHIO RIVER LATE THIS AFTERNOON
INTO THIS EVENING. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS
SOUTHERN OHIO...BUT NOT SURE IT WILL BE ENOUGH TO RENEW
INSTABILITY IN THE OHIO RIVER VALLEY. AS IT STANDS
NOW...INSTABILITY SHOULD BE FAIRLY LIMITED WITH THIS SECOND
AREA...HOWEVER WINDS ALOFT ARE PICKING UP AND BULK SHEAR IS BETTER
THAN WE ARE SEEING EARLY THIS AFTERNOON. SO...CANNOT RULE OUT
ADDITIONAL BOWING SEGMENTS WITH THIS CONVECTION PROVIDING A
RENEWED SEVERE THREAT SHOULD ENOUGH INSTABILITY DEVELOP.

COLD FRONT MOVES THROUGH LATE THIS EVENING AND OVERNIGHT. EXPECT
LOW STRATUS TO DEVELOP BEHIND THE FRONT. SOMEWHAT UNCERTAIN ON FOG
DEVELOPMENT. CLOUDS AND WINDS AROUND SHOULD REDUCE
CHANCES...HOWEVER NEWLY WET GROUND FROM RAIN COMPLICATES THINGS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
WITH THE UPPER TROUGH AXIS EXITING...DYNAMIC FORCING ALSO DEPARTS
LEAVING ONLY A POTENTIAL FOR ISOLATED CONVECTION FROM DAYTIME
HEATING AND A COLDER POOL OF AIR ALOFT WITH 500MB TEMPS DROPPING IN
THE 4-6C RANGE. THE COOLER AIRMASS OVER THE MIDDLE OHIO VALLEY WILL
BE SHORT LIVED...WITH THE SURFACE FLOW TURNING SOUTHWESTERLY ONCE
AGAIN FOR MID WEEK AHEAD OF THE NEXT COLD FRONT. THIS BOUNDARY WILL
PUSH INTO THE NORTHERN ZONES FOR THURSDAY/THURSDAY NIGHT AND WILL
STALL THERE...WELL NORTH OF THE I-64 CORRIDOR. KEEP THE POPS
CONFINED TO A COUPLE OF TIERS OF COUNTIES SOUTH OF THE PBZ CWA
BORDER.

AS THICKNESSES INCREASE AFTER TUESDAY...850MB TEMPERATURES WILL
CLIMB INTO THE UPPER TEENS TO NEAR 20C...SUGGESTING SURFACE READINGS
IN THE LOWLANDS WILL REACH THE 90F MARK. THIS IS A CONSERVATIVE
FORECAST FOR THE TIME BEING. IF RAINFALL COVERAGE/AMOUNTS ARE NOT
VERY GOOD TODAY...THE DRY GROUND WILL SUPPORT ADDITIONAL HEATING
REQUIRING HIGHER VALUES IN THE MAX FORECAST ON THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
GENERALLY FOLLOWED WPC GUIDANCE IN THE EXTENDED. LITTLE CHANGES WERE
MADE FROM THE PREVIOUS FORECAST. PATTERN WILL FEATURE SERIES OF
WEAKER SHORTWAVES MOVING ACROSS THE REGION. AS MOISTURE INCREASES
AGAIN...IT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS
THROUGHOUT THE WEEK INTO THE WEEKEND. TEMPERATURES WILL BE AT OR
ABOVE NORMAL.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
SQUALL LINE MOVING INTO WV...AND HAVE TRIED TO TIME OUT TSRA INTO
TAF SITES. HAVE IFR AT CRW AND CKB TO START...HARDER TO TIME IFR
INTO BKW AND EKN...AND HAVE OPTED TO HANDLE THAT WITH AMD AS THE
AFTERNOON PROGRESSES. OUTSIDE OF STORMS...GENERALLY VFR. A COLD
FRONT WILL MOVE THROUGH TONIGHT...WITH MVFR CLOUDS DEVELOPING IN
THE COOLER AIR BEHIND THE FRONT. FLOW KEEPS UP OVERNIGHT...SO SOME
UNCERTAINTY ABOUT FOG FORMATION. HOWEVER NEWLY WET GROUND WILL
HELP WITH FOG...SO HAVE MVFR VALLEY FOG FORMING OVERNIGHT. LOW
STRATUS LINGERING INTO TUESDAY MORNING...BEFORE GRADUALLY LIFTING
THROUGH THE DAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY
ON TODAY.

.AFTER 18Z TUESDAY...
NO WIDESPREAD IFR EXPECTED. BRIEF IFR POSSIBLE IN DIURNAL TSTORMS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MZ
NEAR TERM...MZ
SHORT TERM...26
LONG TERM...JB
AVIATION...MZ
Hazardous weather outlook, Jun 8, 3:28 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
328 AM EDT MON JUN 8 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-090730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
328 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...WEST
VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS. DAMAGING WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS WITH STORMS THAT DEVELOP. AN
ISOLATED TORNADO THREAT EXISTS AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 8, 1:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
134 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             7 SW LOUISA             38.04N  82.69W
06/08/2015  E0.70 INCH       LAWRENCE           KY   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED REPORT OF DIME SIZED HAIL IN
            THE ADAMS HILL AREA. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER RLX1501343

COOPER
Local storm report, Jun 8, 1:43 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
143 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             2 SSW EAST LYNN         38.15N  82.39W
06/08/2015  E0.80 INCH       WAYNE              WV   OTHER FEDERAL

            FROM THE ARMY CORP OF ENGINEERS. TIME ESTIMATED BASED
            ON RADAR.

&&

EVENT NUMBER RLX1501344

COOPER
Local storm report, Jun 8, 1:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             FORT GAY                38.12N  82.59W
06/08/2015  E0.25 INCH       WAYNE              WV   PUBLIC

            PUBLIC REPORTS PEA SIZED HAIL IN THE FORT GAY AREA.

&&

EVENT NUMBER RLX1501345

COOPER
Local storm report, Jun 8, 1:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
158 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     3 SSE BRANCHLAND        38.18N  82.18W
06/08/2015                   LINCOLN            WV   911 CALL CENTER

            911 CENTER REPORTS LARGE TREE DOWN ACROSS RT 10 NEAR
            MIDKIFF. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER RLX1501346

COOPER
Special weather statement, Jun 8, 2:03 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
203 PM EDT MON JUN 8 2015

WVZ020-030>032-040-081830-
BARBOUR-TAYLOR-HARRISON-DODDRIDGE-LEWIS-
203 PM EDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...NORTHERN
LEWIS...EASTERN DODDRIDGE...BARBOUR AND TAYLOR COUNTIES...

AT 203 PM EDT...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING
50 MPH WIND GUSTS WAS ALONG A LINE EXTENDING FROM NEAR JACKSONBURG
TO NEAR SALEM TO 8 MILES NORTHEAST OF GLENVILLE...AND MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...GRAFTON...WESTON...PHILIPPI...BRIDGEPORT...SHINNSTON...
STONEWOOD...NUTTER FORT...SALEM...LUMBERPORT...ANMOORE...
ENTERPRISE...STONEWALL JACKSON...JACKSON MILL...WEST MILFORD...LOST
CREEK...JANE LEW...FLEMINGTON...VALLEY FALLS AND GRANGEVILLE.

LAT...LON 3910 7984 3905 8014 3911 8024 3910 8030
      3903 8032 3897 8068 3900 8071 3909 8073
      3927 8056 3944 8065 3943 8054 3947 8048
      3943 8028 3939 8020 3941 8011 3939 8009
      3943 7989 3930 7989 3923 7981
TIME...MOT...LOC 1803Z 256DEG 45KT 3946 8059 3929 8049 3903 8073

WOLFE
Special weather statement, Jun 8, 2:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT MON JUN 8 2015

WVZ005-013-025-026-081845-
BOONE-LOGAN-WAYNE-LINCOLN-
212 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...SOUTHERN
LINCOLN...NORTHWESTERN BOONE AND NORTHWESTERN LOGAN COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF HARTS...OR
17 MILES NORTHEAST OF INEZ...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...CHAPMANVILLE...GILL...JULIAN...SPURLOCKVILLE...HARTS...
DANVILLE...MITCHELL HEIGHTS...JEFFREY...FOSTER...WILSONDALE...MUD...
TURTLE CREEK AND SHARPLES.

LAT...LON 3818 8177 3791 8172 3791 8216 3792 8216
      3794 8219 3795 8218 3796 8220 3798 8219
      3795 8230 3793 8233 3807 8236
TIME...MOT...LOC 1811Z 262DEG 37KT 3800 8226

WOLFE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:36 PM EDTSpecial Weather StatementRLXJackson, Mason24 min
Jun 8, 12:52 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne38 min
Jun 8, 1:29 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne61 min
Jun 8, 2:03 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Taylor27 min
Jun 8, 2:12 PM EDTSpecial Weather StatementRLXLincoln33 min
Jun 8, 2:56 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Upshur34 min
Jun 8, 2:58 PM EDTSpecial Weather StatementRLXLogan, Mingo32 min
Jun 8, 3:26 PM EDTSpecial Weather StatementRLXRaleigh34 min
Jun 8, 3:31 PM EDTSpecial Weather StatementRLXRandolph59 min
Jun 8, 3:56 PM EDTSpecial Weather StatementRLXFayette, Raleigh34 min
Jun 8, 6:21 PM EDTSpecial Weather StatementRLXTyler39 min
Jun 8, 6:31 PM EDTSpecial Weather StatementRLXCabell, Lincoln, Mingo, Putnam, Wayne29 min
Jun 8, 7:02 PM EDTSpecial Weather StatementRLXKanawha, Lincoln28 min
Jun 8, 7:28 PM EDTSpecial Weather StatementRLXClay, Kanawha32 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.